# SDR DALA2018040402173

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 BS 206.  THE BEAM WAS REPLACED IAW SRM 51-41-02-0G, 51-41-04-0G, 51-41-05-0G, DWG 9911582 REV T, AND 9911579 REV L.
